Paragard linked to Androgenetic Alopecia?

 Hi everyone! Before I say anything I just want to emphasize how much of a blessing this website has been for me it almost makes me want to cry I wish I would've found this website sooner !!  Now to the sad part...after a couple of years battling with a thinning hairline and trying everything you can think of ( vitamins, Castor oil, natural remedies I have found from your website, dermatologists appointments & more! ) I was just about to give up trying to figure out what was going on with my hair & body until recently a light bulb went off in my head and thought about my iud! After two years of being on the ParaGard IUD I feel so dumb that I never thought about this before!! :( I think the fact that it's just there and there's no maintenance to it kind of made me even forget about it. :(  I just wanted to know if anyone has been on the ParaGard IUD and struggled with front hairline thinning or even if you have just heard about this being a common side effect? I pray that there's hope that my hair will grow back I have to make an appointment as soon as possible to get it removed ; my health comes first! Any information would really be appreciated.. God bless! 

0 Answers